Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Have acne. Need medication for scar removal

hello sir....
i'm 17yrs old.... i'm suffering with acne..... they occur once in a month n spread rapidly..... i'm having them again since a week n now they remained as scars...... when i consulted a dermatologist, i was given benzoyl peroxide, erytop-clindamycin phosphate, melaglow cream and kojic acid cream.........
will these help me to fade or lighten these scars???
plz help sir........
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcare magi forum
thank you for your query
i understand your concern about acne scar
melaglow and kojic acid will lighten the skin.
so your scar color will decrease.
peeling ,microderma,dermaroller ,fractional co2 laser will help you to reduce scar.
cream have little or no effect on scar
better to consult dermatologist who do these procedure .
i hope i answered your query
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor